MathSciNet Relay Station
MathSciNet bibliographic data
MR320028 15A24
Mitra, Sujit Kumar Common solutions to a pair of linear matrix equations $A\sb{1}XB\sb{1}=C\sb{1}$ and $A\sb{2}XB\sb{2}=C\sb{2}$. Proc. Cambridge Philos. Soc. 74 (1973), 213–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement